# SDR 2007UALA02759

- Difficulty date: July 20, 2007
- Submitted: September 15, 2007
- Operation: Air carrier
- Aircraft: N346UA
- Make and model: Boeing 737322
- Aircraft serial: 24250
- Aircraft time: 54,805 hours, 30,380 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 106122629
- Condition: Intermittent
- Location: Ground Sensing
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RTFL WITH NAVIGATION ISSUES.  FOUND INTERMITTENT S105 SWITCH IN GROUND SENSING AREA.  REPLACED SWITCH S105.
